# SDR FDEA200912104399

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684181
- Condition: Damaged
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FRAME STA 303.9 WEB CUT-OUT AT STR 15L HAS TOOLING MARK ON INBD EDGE.   TRIMMED OUT GOUGE AREA AND INCREASED CORNER RADIUS, TREATED AND PRIMED IAW EA NR 7-5310-135516.
